Proposing a lower bound for a nonlinear scheduling problem in supply chain

Volume 12, Issue 1, February 2021, Pages 1073-1085

Mohammad Ali Beheshtinia; Amir Ghasemi


Turan Type Inequalities For a Class of Polynomials With Constraints

Volume 12, Special Issue, January 2021, Pages 583-594

Shabir Ahmad Malik; Bashir Ahmad Zargar; F.A. Zargar; F.A. Sofi


Tripled partially ordered sets

Volume 5, 1 (Special Issue), January 2014, Pages 54-63

M. Eshaghi; A. Jabbari; S. Mohseni


Some inequalities involving lower bounds of operators on weighted sequence spaces by a matrix norm

Volume 3, Issue 1, January 2012, Pages 45-54

A. R. Moazzen; R. Lashkaripour